# SDR USAA2009040290783

- Difficulty date: March 23, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N923UW
- Make and model: Boeing 757225
- Aircraft serial: 22203
- Aircraft time: 74,172 hours, 32,947 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N360030
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - CORROSION ON STRINGER AT BS 1640, S29R.  REPAIRED STRINGER AT BS 1640, S29R IAW US AIRWAYS EA 101012 & BOEING DRAWING 146N3600-30.
